# SDR A6WA2017021544789

- Difficulty date: February 10, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 37,243 hours, 34,940 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR IN CABIN.  BECAME STRONGER IN THE BACK OF THE AIRCRAFT. SMOKE ALARM DID NOT SOUND, NO ELECTRICAL SYSTEMS, LIGHTS, ALARMS APPEARED TO BE ERRATIC. SHUT DOWN ENTIRE AIRCRAFT PENDING MX CHECK. R & R BOTH LIGHT BALLASTS AT ROW 13A/C IAW AMM 13-095, OPS CHECKED GOOD, NO ODOR.
